Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Unique Factorization in Regular Local Rings

Maurice Auslander and D. A. Buchsbaum
Proceedings of the National Academy of Sciences of the United States of America
Vol. 45, No. 5 (May 15, 1959), pp. 733-734
Stable URL: http://www.jstor.org/stable/90213
Page Count: 2

You can always find the topics here!

Topics: Factorization, Mathematical rings
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
733
    733
  • Thumbnail: Page 
734
    734